Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LipsLikeMorphine

Starting Retin-A today, only on my chest. What can I expect?

Recommended Posts

So I used to use Benzaclin on my chest, and I still I'm going to continue using it on my face.

But, I went to the dermo today and she said that the Benzaclin works well on my face, but it's not doing anything on my chest. Its not awful acne, just a few papules and some blackheads.

So now I'm starting Retin-A on my chest.

I am afraid though.

I have been told that Retin-A takes a long time to kick-in and that it makes you break-out really bad when you first start it for many weeks.

Is this true?

If so, will it subside in 2 weeks? I'm starting school August 15 and I don't won't to have a red, inflamed, pimpley chest.

Tell me about your experience with Retin-A.

What can I expect?

Thank you!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×